# SDR ASAA0110410

- Difficulty date: June 20, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69514763
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND INTERCOSTAL LINK AT BS 520-540, LBL 45 CORRODED.  REPAIRED PER SRM.  (M)
